# SDR AALA201712289003

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,162 hours, 20,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, AN AFT CARGO WARNING ECAM ILLUMINATED.  RETURNED TO DEPARTURE.  REPLACED 30WV SENSOR IAW AMM 52-32-00. OPS CHECKED GOOD.
